# SDR AALA20120221011

- Difficulty date: February 21, 2012
- Submitted: February 23, 2012
- Operation: Air carrier
- Aircraft: N599AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53289
- Aircraft time: 62,632 hours, 26,565 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Electrical Sys
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, G
- Precautionary procedure: A

## Discrepancy

INFLIGHT, CREW REPORTED AUTO-PILOT AND AUTO-THROTTLES DISCONNECTED WITH NUMERIOUS CAWS WARNINGS AND HORNS GOING OFF.  AIRCRAFT WENT DARK AND EMERGENCY POWER WAS SELECTED.  AUXILIARY POWER UNIT CAME ONLINE BUT HAD TO DISCONNECT LEFT GENERATOR FOR APU TO PICK UP BUSSES.  EMERGENCY DECLARED, FLIGHT DIVERTED & LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LEFT GENERATOR, LEFT AND RIGHT A/C POWER RELAYS, AND LEFT AND RIGHT GENERATOR CONTROL UNITS.  SYSTEM GROUND CHECKED NORMAL.
